Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

4 year old having vomiting and diarrhea with fever. Getting allergic reactions on the face. Not on any medications. Advice?

My 4 yr old daughter had diarrhea,slight fever and vomitted.After consulting a family physician we were hospitalised for a couple of days.After being released she started to get these allergic reactions on her face.We have not given her any medications till now and she has not eaten much to give her the allergies.kindly advise
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and thank you for your query
The allergic reaction could be due to some kind of viral infection or it could be due to some kind of allergy to an allergen in new surroundings (ie hospital).
Wait for a day or a two and watch for the allergy. If it does not resolve in 1-2 days then you should consult your family physician to know the exact cause of the reaction.

Hope my answer is of help to yopu.
Do send me a follow up mail.
Take care
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor